I am supposed to take Lexapro 10 mg one time a day, so I decided I would just take 5mg at about the three-day Mark crying spell started to come this happened once before when I try to go to just five milligrams a day period. But when I take 10mg of Lexapro I feel like I get very angry or something I don't like the feeling so that is why I was trying to lower the dose has anybody else experienced any problems with crying when they lower their dose..Thank you..
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2010 • 3 answers
Posted 1 Dec 2015 • 2 answers
Posted 27 Jun 2016 • 1 answer
Posted 29 Dec 2016 • 2 answers
Topamax question about mood changes and unstable crying spells. Unprovoked anger and depression now?
Posted 13 Nov 2017 • 1 answer